2 citations to https://www.mathnet.ru/rus/sm9274
-
A. K. Gushchin, “On some properties of elliptic partial differential equation solutions”, Int. J. Mod. Phys. A, 37:20n21 (2022)
-
В. И. Богачев, Т. И. Красовицкий, С. В. Шапошников, “О единственности вероятностных решений уравнения Фоккера–Планка–Колмогорова”, Матем. сб., 212:6 (2021), 3–42 ; V. I. Bogachev, T. I. Krasovitskii, S. V. Shaposhnikov, “On uniqueness of probability solutions of the Fokker-Planck-Kolmogorov equation”, Sb. Math., 212:6 (2021), 745–781